# SDR GUUA93932111709A

- Difficulty date: November 17, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,289 hours, 38,189 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: 1013880161013880
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT LANDING GEAR LIGHT ILLUMINATED AND GEAR CIRCUIT BREAKER POPPED.  DIVERTED, MANUALLY EXTENDED LANDING GEAR, LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR ACTUATOR HOSES, OPS CHECK GOOD.
